# SDR HEED065847

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Engine: Tmeca ARRIEL1S1
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8144002241B
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 123 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS DIGITAL DISPLAY DOES NOT MATCH CDI INDICATIONS- GPS WILL NOT DRIVE HSI DURING SYNCRO TEST.  REPLACED UNIT.
